# SDR 04FDEA01103

- Difficulty date: April 25, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N206FE
- Make and model: Boeing 727-200
- Aircraft serial: 22928
- Aircraft time: 28,924 hours, 16,495 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Splice
- Part number: 65441224
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 7-5310-77345 FUSELAGE MAINFRAME BL 0  SEAT TRACK SPLICE CORRODED.  COMPLIED WITH EA 7-5310-77345 FUSELAGE MAINFRAME BL 0 SEAT TRACK SPLICE.
